News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: Abnormally Spotting (light pink periods)


 ChristinaEW - Fri Mar 21, 2008 12:29 pm

I have been taking Orthro Tri Cyclin Lo since June 2007 and have never had a problem with my periods. I am normally very very heavy ( I have to wear a pad and a super tampon) with bright red blood when I get my periods.

This is the thrid month in a row where my periods have been either 4 to 7 days late (I am never late-I have taken pregnancy tests as precausionary and all come back negitive.) also once I do start bleeding its been very very light (very light pink) and I spot all day and bleed for approx. 20mins all together. I only spot for 3 or four days and then my period ends.

I normally only get cramps the day before my period starts and thats it and they don't hurt, however I have been getting very bad cramps every day that I spot and they are quite painful at times.

This is very abnormal for me since as I stated usually have very heavy periods.

What could cause this and is it something I need to worry about?
 Debbie Miller, RN - Fri Jul 11, 2008 1:11 pm

User avatar Hello,
I suspect your body has adjusted to this hormonal therapy with a reduced period. This is a common side effect of oral contraceptives. I'm not sure why it didn't affect you this way to begin with but it certainly is not alarming.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here